Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 105, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 30, 2017, 2:07 PM CDT for Butler County, Crenshaw County, Alabama. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2017, 2:07 PM CDT (19:07 UTC)
- Expired
- Mar 30, 2017, 2:30 PM CDT
- In force
- 23 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Butler County, AL, Crenshaw County, AL
The radar
The Maxwell AFB radar (KMXX), 90 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 2:09 PM CDT | HAIL 1 | 4 Ese Greenville, AL | HAIL COVERING THE GROUND AND ROOF TOPS ON MASVHILLE ROAD EAST OF GREENVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
238
WUUS54 KMOB 301907
SVRMOB
ALC013-041-301930-
/O.NEW.KMOB.SV.W.0105.170330T1907Z-170330T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
207 PM CDT THU MAR 30 2017
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Northeastern Butler County in south central Alabama...
Northwestern Crenshaw County in south central Alabama...
* Until 230 PM CDT
* At 207 PM CDT, a severe thunderstorm was located near Greenville,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Greenville, Lapine and Highland Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3174 8640 3169 8648 3180 8668 3196 8660
3197 8648 3196 8641 3203 8641 3204 8640
3204 8641 3205 8640 3205 8630 3197 8630
3196 8623
TIME...MOT...LOC 1907Z 213DEG 22KT 3181 8654
HAIL...1.25IN
WIND...60MPH
$$
RR1 follow-up statement
669
WWUS54 KMOB 301912
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
212 PM CDT THU MAR 30 2017
ALC013-041-301930-
/O.CON.KMOB.SV.W.0105.000000T0000Z-170330T1930Z/
Butler AL-Crenshaw AL-
212 PM CDT THU MAR 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHEASTERN BUTLER AND NORTHWESTERN CRENSHAW COUNTIES...
At 212 PM CDT, a severe thunderstorm was located near Greenville,
moving northeast at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Greenville, Lapine and Highland Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3174 8640 3170 8649 3181 8664 3196 8660
3197 8648 3196 8641 3203 8641 3204 8640
3204 8641 3205 8640 3205 8630 3197 8630
3196 8623
TIME...MOT...LOC 1912Z 213DEG 22KT 3184 8652
HAIL...1.75IN
WIND...60MPH
$$
RRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 1:00 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Mar 30, 1:00 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 100 PM CDT Thu Mar 30 2017 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 18Z issuance...Numerous showers and thunderstorms will move east at 25 to 30 knots along the northern gulf coast region this afternoon into the early evening hours. A line of strong thunderstorms is rapidly approaching the Mobile metro area, and expect LIFR to IFR ceiling and visibility conditions from 18z to 20z. Strong westerly winds near 25 knots will occur in and behind the line of storms. Similar conditions are expected across the Pensacola metro area from 21z to 23z. MVFR ceilings are expected in the wake of the storms, along with occasional showers through mid evening. A brief isolated thunderstorm embedded in the showers is also possible. IFR ceilings and MVFR visibilities due to light fog are forecast through the overnight hours, along with light and variable winds. Skies will then clear and the fog will lift early Friday morning as a weak cold front moves through the region, with winds shifting to the northwest at 5 to 7 knots. /22 && .PREV DISCUSSION... /issued 1130 AM CDT Thu Mar 30 2017/ DISCUSSION...See updated information for land areas below. UPDATE...A large cluster of showers and thunderstorms across the southeastern portions of Mississippi and Louisiana is moving east at 25 to 30 mph. The leading edge has moved into our Mississippi counties, while mainly isolated showers and a few discrete thunderstorms have developed ahead of the main cluster across southwest Alabama and the western Florida panhandle. Breaks in the clouds this morning have allowed surface temperatures to already climb into the mid to upper 70s, resulting in decreasing stability with surface-based CAPES in the 1500 to 2500 J/KG range. The main threat from the strong to possibly severe thunderstorms that develop will be large hail and damaging wind gusts. Went ahead and increased our rain chances for this afternoon and evening to 70-90 percent. Also made a slight adjustment to the expected rainfall, with widespread rain of 0.75 to 1.0 inch southeast of a Wiggins MS to Greenville AL line, and from 0.50 to 0.75 inch to the northwest of this line. Localized heavy rainfall is possible, especially along and east of I-65, where around two inches could occur. /22 PREV DISCUSSION... /issued 645 AM CDT Thu Mar 30 2017/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 12Z issuance...MVFR to IFR cigs and visibilities mainly in scattered to numerous showers and thunderstorms through 31.12z. Some storms could be strong to severe with gusty straight line winds possibly in excess of 50 kts...large hail and isolated tornadoes. Otherwise...winds will be mostly south at 10 to 20 knots with gusts to 30 kts. 32/ee PREV DISCUSSION... /issued 443 AM CDT Thu Mar 30 2017/ NEAR TERM /Now Through Thursday night/...A very complex weather scenario continues to unfold across the eastern third of the country. Forecast will lean toward the more consistent ECMWF solution, which is also in fairly good agreement with the HRRR HiRes model in the near term forecast period. Strong to severe thunderstorms are still possible for today and this evening this evening as a strong storm system approaches the region from the west. A large mid and upper level trough with embedded closed low pressure area over eastern Kansas early this morning will advance east, approaching the Mississippi River by late today and then becoming more negatively tilted and ejecting east across our forecast area this evening. A surface low pressure area over also over eastern Kansas early this morning will lift northeast, reaching northern Illinois by late this afternoon, and southern Michigan by 12Z Friday. An associated cold front will slowly advance east across Mississippi today and across our forecast area this evening, and should be exiting our area or just to the east of our area by 12Z Friday. A deep southerly wind flow ahead of the system will continue to advect moisture northward into the region, with Precipitable Water values climbing to between 1.4 to 1.6 inches on today, so plenty of low level moisture to work with. Severe weather parameters in the GFS continue to be higher when compared to the ECMWF which as stated earlier is similar to HRRR, but some of the ECMWF values have come up. ECMWF MLCAPE values are now advertised at around 1000 to 1300 J/KG across much of the region this afternoon, which are slightly higher than 600 to 900 J/KG values noted in HRRR, but still modest instability. SFC-1km Storm Relative Helicity values from all models are generally slightly higher too, occasionally in the 150 to 200 M2/S2 range during the late morning and afternoon and particularly over the interior northwestern counties. Models advertise mid level Lapse Rates to generally be in the 6.5 to 7.5 degree range across the area at times today. Low level, mid level forcing is not particularly strong, with 850mb flow generally 35 knots (maybe up to 40 knots far northwestern counties around midday) or less. Therefore, the environment still favors the possible development of strong to severe thunderstorms today with damaging winds, large hail, and isolated tornadoes are all possible. The minimal tornado threat will be highest over northwestern counties which will be closer to the strongest dynamics. HRRR and ECMWF both indicating strong forcing over the Gulf with the possibility of an offshore convective complex, which could well limit the severe threat over our inland forecast area, we will just have to wait and see how this pans out. Even so, likely POPS across most of the area at times this afternoon and tonight with showers and thunderstorms moving west to east across the area. If northern edge of this convection moves inland across coastal counties, which is a possibility, heavy rainfall is possible with widespread totals of 1-2 inches with localized higher amounts. Todays high temps near normal, in the upper 70s most locations. Tonights low temps above normal, ranging from low to mid 50s northwest to lower 60s southeast. 12/DS SHORT TERM /Friday Through Saturday night/...Main upper trof moves east of the forecast area by early Fri morning proceeded by a sharp short wave ridge that moves from east Tx to the se conus Fri through late Sat night. This pattern will lead to a much drier weather pattern across the north central gulf coast region and forecast area late Fri morning through late Sat eve with pwats lowering to around .50 inches on Fri then slowly rebounding to around .80 inches by late Sat night. Model soundings also show better high clouds moving in from the west southwest by Sat as the mean flow aloft shifts back to the southwest. As for temps with good subsidence in the boundary combined with more sun then clouds both Fri and Sat conditions will continue to be mild with daytime and nighttime temps approximately 3 to 5 degrees above average for this time of the year. Highs will range from the upper 70s to lower 80s for most inland areas and the mid 70s near the coast. Lows both days will range from the mid to upper 50s. LONG TERM /Sunday Through Wednesday/...By early Sun ridge axis nears the Atlantic seaboard as next deep upper low/trof approaches the lower Mississippi river valley and north central gulf states from the west. This system is progged to be rather vigorous across the northern gulf states beginning late Sun night continuing through early Mon afternoon, possibly resulting in another round of strong to severe thunderstorms. With strong forcing in the mid levels combined with good vertical and speed shear in the lower to mid levels of the boundary layer along with moderate surface based instability with capes possible as high as 1200 J/KG this pattern will have to be monitored closely over the weekend. Stay tuned for further updates on this severe weather potential for Mon. For Sun although more high clouds move in from the west expect more Sun than clouds through mid afternoon followed by increasing mid to low clouds late Sun into Mon with the best rain chances occurring early Mon morning through midday. By late Mon afternoon the main low center begins to shift off to the east northeast leading to another round of drier weather with better sun than clouds each day through Wed afternoon. Both day and nighttime temps will continue to be 2 to 4 degrees above seasonal averages with highs ranging from the upper 70s to lower 80s for most inland areas, mid 70s near the coast and nighttime lows in the mid to upper 50s inland and the lower 60s near the immediate coast. 32/ee MARINE...Southerly winds will increase along with building seas ahead of a storm system that is approaching from the west today and moving east across the marine area tonight. Winds reaching SCEC levels. Winds and seas higher near scattered to numerous showers and thunderstorms. A few of the storms strong to severe. A light to moderate west to northwest flow is expected in the wake of the front by late Friday. Onshore flow will strengthen once again Sunday night into Monday, along with building seas, ahead of the next storm system. Small Craft Advisory criteria possible by Monday. 12/DS && .MOB WATCHES/WARNINGS/ADVISORIES... AL...High Rip Current Risk through Friday morning for ALZ265-266. FL...High Rip Current Risk through Friday morning for FLZ202-204-206. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Mar 30, 5:55 AM CDT, 8 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 555 AM CDT Thu Mar 30 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-311100- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 555 AM CDT Thu Mar 30 2017 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight A threat for severe weather is expected today through this evening across the entire region. Large hail and damaging wind gusts will be the the primary severe weather threats. However, a brief tornado cannot be completely ruled out, especially over our northwestern counties. The potential for severe weather will move into interior southeast Mississippi early this morning, spreading into southwest Alabama by late morning through midday, and then east of Interstate 65 during the late afternoon and early evening. Storms may become a little less numerous over interior areas late this afternoon, but remain numerous near the coast and just offshore. Storms over interior may increase slightly in coverage once again during the early evening in association with a front that will be moving east across the region. Most locations will likely be impacted by showers and storms today. Locally heavy rainfall is possible, especially near the coast, where 1 to 2 inches of rain may result in minor flooding of low lying and urban areas. A High Risk of rip currents will develop along the Gulf beaches of Alabama and northwest Florida today and continue through tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Severe weather is again be possible Sunday night into Monday. Please stay tuned for additional information as this event draws closer in time. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks may become necessary today and again late Sunday night into Monday. GMZ630>635-650-655-670-675-311100- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Destin to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Destin to Pensacola FL from 20 to 60 NM- 555 AM CDT Thu Mar 30 2017 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight Hazardous wind and wave conditions for small craft will be possible today through Friday ahead of and in the wake of a frontal passage. A few strong to severe thunderstorms will also be possible over the marine area today through this evening, creating locally higher winds and seas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Hazardous winds and waves are likely once again Sunday night into Monday. A Small Craft Advisory may be required by that time. Severe thunderstorms will also be possible during this time.
In the hours before
Special weather statement, Mar 30, 12:14 PM CDT, 1 hour 53 minutes before
Special Weather Statement National Weather Service Mobile AL 1214 PM CDT THU MAR 30 2017 MSZ079-301800- George MS- 1214 PM CDT THU MAR 30 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...GEORGE COUNTY UNTIL 100 PM CDT... At 1214 PM CDT, the strong thunderstorms were located along a line extending from 8 miles west of Lucedale to 8 miles north of Vancleave,and moving east at 15 mph. Winds in excess of 30 mph will be possible with these storms. Locations impacted include... Lucedale. LAT...LON 3100 8843 3074 8841 3073 8879 3100 8881 TIME...MOT...LOC 1714Z 269DEG 15KT 3093 8874 3066 8872
Special weather statement, Mar 30, 12:38 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Mobile AL
1238 PM CDT THU MAR 30 2017
ALZ052-261>263-301830-
Baldwin Inland AL-Washington AL-Mobile Central AL-Mobile Inland AL-
1238 PM CDT THU MAR 30 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN MOBILE...NORTHWESTERN BALDWIN AND SOUTH CENTRAL
WASHINGTON COUNTIES UNTIL 130 PM CDT...
At 1238 PM CDT, the strong thunderstorm was located over I65 And AL
158, or over Saraland, moving north at 25 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Saraland, Satsuma, Creola, Axis, Mount Vernon, Calvert, I65 And AL
158 and Movico.
LAT...LON 3081 8819 3122 8811 3116 8794 3116 8797
3115 8797 3115 8794 3114 8794 3116 8792
3115 8791 3115 8790 3114 8787 3113 8782
3076 8801
TIME...MOT...LOC 1738Z 199DEG 23KT 3081 8812
RRSpecial weather statement, Mar 30, 12:45 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Mobile AL
1245 PM CDT THU MAR 30 2017
ALZ261-263-265-301830-
Mobile Coastal AL-Mobile Central AL-Mobile Inland AL-
1245 PM CDT THU MAR 30 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MOBILE COUNTY UNTIL 130 PM CDT...
At 1245 PM CDT, the strong thunderstorms were located along a line
extending from near Lucedale to 9 miles south of Moss Point,and
moving east at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Theodore, Chickasaw, Satsuma, Grand Bay, Bayou La Batre, Central
Dauphin Island, Chunchula, Gulfcrest, Semmes, Tanner Williams, I65
And I165, Coden, Mobile Regional Airport, Wilmer and I65 And AL 158.
LAT...LON 3035 8839 3038 8841 3038 8840 3103 8843
3107 8806 3022 8801 3022 8838
TIME...MOT...LOC 1745Z 264DEG 21KT 3095 8856 3029 8849Special weather statement, Mar 30, 1:08 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Mobile AL
108 PM CDT THU MAR 30 2017
ALZ053>055-301845-
Clarke AL-Wilcox AL-Monroe AL-
108 PM CDT THU MAR 30 2017
...A STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WESTERN MONROE...EAST CENTRAL CLARKE AND SOUTH CENTRAL
WILCOX COUNTIES UNTIL 145 PM CDT...
At 107 PM CDT, a cluster of strong thunderstorms was located 8 miles
northwest of Frisco City, moving north at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Monroeville, Frisco City and Vredenburgh.
LAT...LON 3130 8762 3138 8774 3192 8747 3183 8730
3144 8732
TIME...MOT...LOC 1807Z 198DEG 22KT 3154 8747
RRLocal storm report, Mar 30, 1:33 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
133 PM CDT THU MAR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL DEER PARK 31.22N 88.32W
03/30/2017 E1.00 INCH WASHINGTON AL PUBLIC
QUARTER SIZE HAIL REPORTED IN DEER PARK. TIME ESTIMATED
BY RADAR.
&&
JFBLocal storm report, Mar 30, 1:36 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
136 PM CDT THU MAR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL TUNNEL SPRINGS 31.64N 87.25W
03/30/2017 E1.00 INCH MONROE AL PUBLIC
QUARTER SIZE HAIL REPORTED VIA SOCIAL MEDIA IN TUNNEL
SPRINGS. TIME ESTIMATED BY RADAR.
&&
JFBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 5:07 AM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 24 hr |
| Mar 30, 11:19 AM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 41 min |
| Mar 30, 11:52 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 38 min |
| Mar 30, 11:53 AM CDT | Special Weather Statement | MOB | Monroe | 52 min |
| Mar 30, 11:55 AM CDT | Special Weather Statement | MOB | Conecuh, Escambia | 50 min |
| Mar 30, 12:08 PM CDT | Special Marine Warning | MOB | 97 min | |
| Mar 30, 12:28 PM CDT | Severe Thunderstorm Warning | MOB | Monroe, Wilcox | 47 min |
| Mar 30, 12:29 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 46 min |
| Mar 30, 12:38 PM CDT | Special Weather Statement | MOB | Mobile | 52 min |
| Mar 30, 12:45 PM CDT | Special Weather Statement | MOB | Mobile | 45 min |
| Mar 30, 12:58 PM CDT | Severe Thunderstorm Warning | MOB | Monroe, Wilcox | 47 min |
| Mar 30, 1:08 PM CDT | Special Weather Statement | MOB | Monroe | 37 min |
| Mar 30, 1:24 PM CDT | Severe Thunderstorm Warning | MOB | Butler | 51 min |
| Mar 30, 1:39 PM CDT | Special Marine Warning | MOB | 66 min | |
| Mar 30, 1:41 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 18 min |
| Mar 30, 2:15 PM CDT | Special Weather Statement | MOB | Baldwin | 45 min |
| Mar 30, 2:18 PM CDT | Special Marine Warning | MOB | 87 min | |
| Mar 30, 2:28 PM CDT | Special Weather Statement | MOB | Crenshaw | 47 min |
| Mar 30, 2:33 PM CDT | Special Weather Statement | MOB | Monroe, Wilcox | 57 min |
| Mar 30, 2:39 PM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Mar 30, 2:44 PM CDT | Areal Flood Advisory | MOB | Clarke, Monroe, Wilcox | 3 hr |
| Mar 30, 3:40 PM CDT | Special Marine Warning | MOB | 95 min | |
| Mar 30, 3:41 PM CDT | Special Marine Warning | MOB | 64 min | |
| Mar 30, 3:58 PM CDT | Special Weather Statement | MOB | Escambia | 47 min |
| Mar 30, 5:00 PM CDT | Special Marine Warning | MOB | 90 min | |
| Mar 30, 5:31 PM CDT | Special Weather Statement | MOB | Butler, Covington, Crenshaw | 59 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.